Alert archive / Florida / River Flood Warnings in 2018
River Flood Warning 2, NWS Jacksonville, FL
NWS Jacksonville, FL issued this river flood warning at Jan 30, 2018, 9:00 AM EST for Alachua County, Union County, Florida. It took effect at Jan 31, 2018, 1:00 AM EST. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Jan 30, 2018, 9:00 AM EST (14:00 UTC)
- In effect from
- Jan 31, 2018, 1:00 AM EST
- Expired
- Feb 4, 2018, 1:00 AM EST
- In force
- 4 days
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Alachua County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 97 km from the middle of the area, began a volume at 13:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Santa Fe River at Worthington Springs (in NAVD88) (WORF1). The gauge peaked at 17.70 ft at Jan 31, 2018, 11:00 PM EST.
- Action stage
- 56 ft
- Minor stage
- 59 ft
- Moderate stage
- 64 ft
- Major stage
- 66 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02321500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
614
WGUS42 KJAX 301400
FLWJAX
Flood Warning
National Weather Service Jacksonville FL
ISSUED BY NATIONAL WEATHER SERVICE TALLAHASSEE FL
900 AM EST Tue Jan 30 2018
...The National Weather Service in Tallahassee has issued a flood
warning for the following rivers in Florida...
Santa Fe River at Worthington Springs affecting Alachua and Union
Counties
Santa Fe River near O'Leno State Park affecting Alachua and
Columbia Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interest along the river should monitor the latest
forecasts...And be prepared to take necessary precautions to protect
life and property. Do not drive cars through flooded areas. If you
see flood waters...Remember to turn around and do not drown.
For graphical hydrologic information...Please go to weather.gov and
click on your state. Select Rivers and Lakes under current weather.
The Advanced Hydrologic Prediction Service page provides current and
forecast river information...Gage locations...Impacts... and
historical crest information for all forecast points by clicking on
each point.
&&
FLC001-125-311400-
/O.NEW.KJAX.FL.W.0002.180131T0600Z-180204T0600Z/
/WORF1.1.ER.180131T0600Z.180201T0600Z.180204T0000Z.NO/
900 AM EST Tue Jan 30 2018
The National Weather Service in Tallahassee has issued a
* Flood Warning for
The Santa Fe River at Worthington Springs.
* from late tonight to late Saturday night...Or until the warning is
cancelled.
* At 8:15 AM Tuesday the stage was 58.6 feet.
* Minor flooding is forecast.
* Flood stage is 59.0 feet.
* Forecast...Rise above flood stage after midnight tonight and
continue to rise to near 59.4 feet by Wednesday evening.the river
will fall below flood stage by Saturday evening.
* Impact...At 59.0 feet...Chastain-Seay Park in Worthington Springs is
generally closed to the public as access roads within the park
become flooded.
* Impact...At 58.0 feet...Picnic Areas and campsites at Chastain-Seay
Park in Worthington Springs begin to flood.
* Impact...At 56.0 feet...The boat ramp and floating dock at
Chastain-Seay Park in Worthington Springs begin to flood.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
SANTA FE
Worthington 59 58.6 Tue 08 AM 59.1 59.4 59.4 59.2 58.8
&&
LAT...LON 2995 8253 2996 8251 2993 8242 2992 8242 2992 8247 2993 8253
$$
FLC001-023-311400-
/O.NEW.KJAX.FL.W.0003.180201T1200Z-180204T1200Z/
/OLPF1.1.ER.180201T1200Z.180202T0600Z.180204T0600Z.NO/
900 AM EST Tue Jan 30 2018
The National Weather Service in Tallahassee has issued a
* Flood Warning for
The Santa Fe River near O'Leno State Park.
* from Thursday morning to Sunday morning...Or until the warning is
cancelled.
* At 8:15 AM Tuesday the stage was 40.5 feet.
* Minor flooding is forecast.
* Flood stage is 43.0 feet.
* Forecast...Rise above flood stage by Thursday morning and continue
to rise to near 43.3 feet by Friday early afternoon.the river will
fall below flood stage by early Sunday morning.
* Impact...At 43.0 feet...Access to river gage becomes limited as the
Bible Camp Road boat ramp becomes flooded and the last half mile of
Bible Camp Road begins to flood in Columbia County. Overland
flooding begins past the Santa Fe River sink in the park and will
cut-off access road to south end of the park.
* Impact...At 42.0 feet...Boat ramp at the end of Bible Camp Road
begins to flood.
* Impact...At 41.0 feet...Swimming becomes dangerous in the river in
the park area.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
SANTA FE
O'Leno Stat 43 40.5 Tue 08 AM 42.1 43.0 43.3 43.3 42.9
&&
LAT...LON 2988 8261 2994 8259 2995 8253 2993 8253 2991 8256 2987 8257
$$6 follow-up statements
405
WGUS82 KJAX 010112
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
812 PM EST Wed Jan 31 2018
...The flood warning continues for the following rivers in Florida...
Santa Fe River Near Worthington Springs affecting Alachua and Union
Counties
Santa Fe River Near O'Leno State Park affecting Alachua and Columbia
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interest along the river should monitor the latest
forecasts...And be prepared to take necessary precautions to protect
life and property. Do not drive cars through flooded areas. If you
see flood waters...Remember to turn around and do not drown.
For graphical hydrologic information...Please go to weather.gov and
click on your state. Select Rivers and Lakes under current weather.
The Advanced Hydrologic Prediction Service page provides current and
forecast river information...Gage locations...Impacts... and
historical crest information for all forecast points by clicking on
each point.
&&
FLC001-125-020111-
/O.EXT.KJAX.FL.W.0002.000000T0000Z-000000T0000Z/
/WORF1.1.ER.180131T0445Z.180202T0000Z.000000T0000Z.NO/
812 PM EST Wed Jan 31 2018
...Flood Warning extended until further notice...The Flood Warning
continues for
The Santa Fe River Near Worthington Springs.
* until further notice...Or until the warning is cancelled.
* At 7:15 PM Wednesday the stage was 59.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 59.0 feet.
* Forecast...The river will continue rising to near 60.0 feet by
Friday early afternoon then begin falling.
* Impact...At 60.0 feet...Flooding expands to include other low lying
roads, boat ramps, docks and campgrounds in the area.
* Impact...At 59.0 feet...Chastain-Seay Park in Worthington Springs is
generally closed to the public as access roads within the park
become flooded.
* Impact...At 58.0 feet...Picnic Areas and campsites at Chastain-Seay
Park in Worthington Springs begin to flood.
* Impact...At 56.0 feet...The boat ramp and floating dock at
Chastain-Seay Park in Worthington Springs begin to flood.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME Thu Fri Sat Sun Mon
SANTA FE
Worthington 59 59.6 Wed 07 PM 59.8 60.0 60.0 59.6 59.2
&&
LAT...LON 2995 8253 2996 8251 2993 8242 2992 8242 2992 8247 2993 8253
$$
FLC001-023-020111-
/O.EXT.KJAX.FL.W.0003.180201T0600Z-000000T0000Z/
/OLPF1.1.ER.180201T0600Z.180203T1200Z.000000T0000Z.NO/
812 PM EST Wed Jan 31 2018
...Flood Warning extended until further notice...The Flood Warning
continues for
The Santa Fe River Near O'Leno State Park.
* from late tonight until further notice...Or until the warning is
cancelled.
* At 7:15 PM Wednesday the stage was 42.7 feet.
* Minor flooding is forecast.
* Flood stage is 43.0 feet.
* Forecast...Rise above flood stage by after midnight tomorrow and
continue to rise to near 44.2 feet by Saturday early afternoon.
* Impact...At 43.0 feet...Access to river gage becomes limited as the
Bible Camp Road boat ramp becomes flooded and the last half mile of
Bible Camp Road begins to flood in Columbia County. Overland
flooding begins past the Santa Fe River sink in the park and will
cut-off access road to south end of the park.
* Impact...At 42.0 feet...Boat ramp at the end of Bible Camp Road
begins to flood.
* Impact...At 41.0 feet...Swimming becomes dangerous in the river in
the park area.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME Thu Fri Sat Sun Mon
SANTA FE
O'Leno Stat 43 42.7 Wed 07 PM 43.3 43.9 44.2 44.1 43.5
&&
LAT...LON 2988 8261 2994 8259 2995 8253 2993 8253 2991 8256 2987 8257
$$051
WGUS82 KJAX 011446
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
946 AM EST Thu Feb 1 2018
...The flood warning continues for the following rivers in Florida...
Santa Fe River Near Worthington Springs affecting Alachua and Union
Counties
Santa Fe River Near O'Leno State Park affecting Alachua and Columbia
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interest along the river should monitor the latest
forecasts...And be prepared to take necessary precautions to protect
life and property. Do not drive cars through flooded areas. If you
see flood waters...Remember to turn around and do not drown.
For graphical hydrologic information...Please go to weather.gov and
click on your state. Select Rivers and Lakes under current weather.
The Advanced Hydrologic Prediction Service page provides current and
forecast river information...Gage locations...Impacts... and
historical crest information for all forecast points by clicking on
each point.
&&
FLC001-125-021445-
/O.EXT.KJAX.FL.W.0002.000000T0000Z-180203T1800Z/
/WORF1.1.ER.180131T0445Z.180201T0515Z.180203T1200Z.NO/
946 AM EST Thu Feb 1 2018
The Flood Warning continues for
The Santa Fe River Near Worthington Springs.
* until Saturday afternoon...Or until the warning is cancelled.
* At 9:15 AM Thursday the stage was 59.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 59.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Saturday morning.
* Impact...At 59.0 feet...Chastain-Seay Park in Worthington Springs is
generally closed to the public as access roads within the park
become flooded.
* Impact...At 58.0 feet...Picnic Areas and campsites at Chastain-Seay
Park in Worthington Springs begin to flood.
* Impact...At 56.0 feet...The boat ramp and floating dock at
Chastain-Seay Park in Worthington Springs begin to flood.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
SANTA FE
Worthington 59 59.5 Thu 09 AM 59.3 59.0 58.7 58.4 58.2
&&
LAT...LON 2995 8253 2996 8251 2993 8242 2992 8242 2992 8247 2993 8253
$$
FLC001-023-021445-
/O.EXT.KJAX.FL.W.0003.000000T0000Z-180204T1800Z/
/OLPF1.1.ER.180201T0517Z.180202T0000Z.180204T1200Z.NO/
946 AM EST Thu Feb 1 2018
The Flood Warning continues for
The Santa Fe River Near O'Leno State Park.
* until Sunday afternoon...Or until the warning is cancelled.
* At 9:15 AM Thursday the stage was 43.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 43.0 feet.
* Forecast...The river will continue rising to near 43.6 feet
after midnight tonight. The river will fall below flood stage
Sunday morning.
* Impact...At 43.0 feet...Access to river gage becomes limited as the
Bible Camp Road boat ramp becomes flooded and the last half mile of
Bible Camp Road begins to flood in Columbia County. Overland
flooding begins past the Santa Fe River sink in the park and will
cut-off access road to south end of the park.
* Impact...At 42.0 feet...Boat ramp at the end of Bible Camp Road
begins to flood.
* Impact...At 41.0 feet...Swimming becomes dangerous in the river in
the park area.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
SANTA FE
O'Leno Stat 43 43.5 Thu 09 AM 43.6 43.4 43.0 42.5 42.2
&&
LAT...LON 2988 8261 2994 8259 2995 8253 2993 8253 2991 8256 2987 8257
$$672
WGUS82 KJAX 020127
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
827 PM EST Thu Feb 1 2018
...The flood warning continues for the following rivers in Florida...
Santa Fe River Near O'Leno State Park affecting Alachua and Columbia
Counties
Santa Fe River Near Worthington Springs affecting Alachua and
Union Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interest along the river should monitor the latest
forecasts...And be prepared to take necessary precautions to protect
life and property. Do not drive cars through flooded areas. If you
see flood waters...Remember to turn around and do not drown.
For graphical hydrologic information...Please go to weather.gov and
click on your state. Select Rivers and Lakes under current weather.
The Advanced Hydrologic Prediction Service page provides current and
forecast river information...Gage locations...Impacts... and
historical crest information for all forecast points by clicking on
each point.
&&
FLC001-125-030127-
/O.CON.KJAX.FL.W.0002.000000T0000Z-180203T1800Z/
/WORF1.1.ER.180131T0445Z.180201T0515Z.180203T1200Z.NO/
827 PM EST Thu Feb 1 2018
The Flood Warning continues for
The Santa Fe River Near Worthington Springs.
* until Saturday afternoon...Or until the warning is cancelled.
* At 8:15 PM Thursday the stage was 59.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 59.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Saturday morning.
* Impact...At 59.0 feet...Chastain-Seay Park in Worthington Springs is
generally closed to the public as access roads within the park
become flooded.
* Impact...At 58.0 feet...Picnic Areas and campsites at Chastain-Seay
Park in Worthington Springs begin to flood.
* Impact...At 56.0 feet...The boat ramp and floating dock at
Chastain-Seay Park in Worthington Springs begin to flood.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
SANTA FE
Worthington 59 59.4 Thu 08 PM 59.3 59.0 58.7 58.4 58.2
&&
LAT...LON 2995 8253 2996 8251 2993 8242 2992 8242 2992 8247 2993 8253
$$
FLC001-023-030127-
/O.EXT.KJAX.FL.W.0003.000000T0000Z-180204T1200Z/
/OLPF1.1.ER.180201T0517Z.180202T0600Z.180204T0600Z.NO/
827 PM EST Thu Feb 1 2018
The Flood Warning continues for
The Santa Fe River Near O'Leno State Park.
* until Sunday morning...Or until the warning is cancelled.
* At 7:15 PM Thursday the stage was 43.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 43.0 feet.
* Forecast...The river will continue rising to near 43.9 feet by
sunrise Friday morning. The river will fall below flood stage
early Sunday morning.
* Impact...At 43.0 feet...Access to river gage becomes limited as the
Bible Camp Road boat ramp becomes flooded and the last half mile of
Bible Camp Road begins to flood in Columbia County. Overland
flooding begins past the Santa Fe River sink in the park and will
cut-off access road to south end of the park.
* Impact...At 42.0 feet...Boat ramp at the end of Bible Camp Road
begins to flood.
* Impact...At 41.0 feet...Swimming becomes dangerous in the river in
the park area.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
SANTA FE
O'Leno Stat 43 43.8 Thu 07 PM 43.9 43.3 42.9 42.4 42.1
&&
LAT...LON 2988 8261 2994 8259 2995 8253 2993 8253 2991 8256 2987 8257
$$099
WGUS82 KJAX 021321
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
821 AM EST Fri Feb 2 2018
...The flood warning continues for the following rivers in Florida...
Santa Fe River Near O'Leno State Park affecting Alachua and Columbia
Counties
...The flood warning continues for the following rivers in Florida..
Santa Fe River Near Worthington Springs affecting Alachua and
Union Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interest along the river should monitor the latest
forecasts...And be prepared to take necessary precautions to protect
life and property. Do not drive cars through flooded areas. If you
see flood waters...Remember to turn around and do not drown.
For graphical hydrologic information...Please go to weather.gov and
click on your state. Select Rivers and Lakes under current weather.
The Advanced Hydrologic Prediction Service page provides current and
forecast river information...Gage locations...Impacts... and
historical crest information for all forecast points by clicking on
each point.
&&
FLC001-125-031321-
/O.CON.KJAX.FL.W.0002.000000T0000Z-180203T1800Z/
/WORF1.1.ER.180131T0445Z.180201T0515Z.180203T1200Z.NO/
821 AM EST Fri Feb 2 2018
The Flood Warning continues for
The Santa Fe River Near Worthington Springs.
* until Saturday afternoon...Or until the warning is cancelled.
* At 7:15 AM Friday the stage was 59.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 59.0 feet.
* Forecast...The river will continue to fall to below flood stage by
tomorrow morning.
* Impact...At 59.0 feet...Chastain-Seay Park in Worthington Springs is
generally closed to the public as access roads within the park
become flooded.
* Impact...At 58.0 feet...Picnic Areas and campsites at Chastain-Seay
Park in Worthington Springs begin to flood.
* Impact...At 56.0 feet...The boat ramp and floating dock at
Chastain-Seay Park in Worthington Springs begin to flood.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
SANTA FE
Worthington 59 59.2 Fri 07 AM 59.0 58.7 58.4 58.2 58.0
&&
LAT...LON 2995 8253 2996 8251 2993 8242 2992 8242 2992 8247 2993 8253
$$
FLC001-023-031321-
/O.EXT.KJAX.FL.W.0003.000000T0000Z-180205T0000Z/
/OLPF1.1.ER.180201T0517Z.180202T0845Z.180204T1800Z.NO/
821 AM EST Fri Feb 2 2018
...Flood Warning extended until Sunday evening...The Flood Warning
continues for
The Santa Fe River Near O'Leno State Park.
* until Sunday evening...Or until the warning is cancelled.
* At 7:15 AM Friday the stage was 43.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 43.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Sunday early afternoon.
* Impact...At 43.0 feet...Access to river gage becomes limited as the
Bible Camp Road boat ramp becomes flooded and the last half mile of
Bible Camp Road begins to flood in Columbia County. Overland
flooding begins past the Santa Fe River sink in the park and will
cut-off access road to south end of the park.
* Impact...At 42.0 feet...Boat ramp at the end of Bible Camp Road
begins to flood.
* Impact...At 41.0 feet...Swimming becomes dangerous in the river in
the park area.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
SANTA FE
O'Leno Stat 43 43.8 Fri 07 AM 43.6 43.2 42.7 42.3 42.0
&&
LAT...LON 2988 8261 2994 8259 2995 8253 2993 8253 2991 8256 2987 8257
$$381
WGUS82 KJAX 030202
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
902 PM EST Fri Feb 2 2018
...The flood warning continues for the following rivers in Florida...
Santa Fe River Near Worthington Springs affecting Alachua and
Union Counties
Santa Fe River Near O'Leno State Park affecting Alachua and
Columbia Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interest along the river should monitor the latest
forecasts...And be prepared to take necessary precautions to protect
life and property. Do not drive cars through flooded areas. If you
see flood waters...Remember to turn around and do not drown.
For graphical hydrologic information...Please go to weather.gov and
click on your state. Select Rivers and Lakes under current weather.
The Advanced Hydrologic Prediction Service page provides current and
forecast river information...Gage locations...Impacts... and
historical crest information for all forecast points by clicking on
each point.
&&
FLC001-125-031800-
/O.CON.KJAX.FL.W.0002.000000T0000Z-180203T1800Z/
/WORF1.1.ER.180131T0445Z.180201T0515Z.180203T1200Z.NO/
902 PM EST Fri Feb 2 2018
The Flood Warning continues for
The Santa Fe River Near Worthington Springs.
* until Saturday afternoon...Or until the warning is cancelled.
* At 8:15 PM Friday the stage was 59.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 59.0 feet.
* Forecast...The river will continue to fall to below flood stage by
tomorrow morning.
* Impact...At 59.0 feet...Chastain-Seay Park in Worthington Springs is
generally closed to the public as access roads within the park
become flooded.
* Impact...At 58.0 feet...Picnic Areas and campsites at Chastain-Seay
Park in Worthington Springs begin to flood.
* Impact...At 56.0 feet...The boat ramp and floating dock at
Chastain-Seay Park in Worthington Springs begin to flood.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
SANTA FE
Worthington 59 59.1 Fri 08 PM 59.0 58.7 58.5 58.3 58.1
&&
LAT...LON 2995 8253 2996 8251 2993 8242 2992 8242 2992 8247 2993 8253
$$
FLC001-023-040202-
/O.CON.KJAX.FL.W.0003.000000T0000Z-180205T0000Z/
/OLPF1.1.ER.180201T0517Z.180202T0845Z.180204T1800Z.NO/
902 PM EST Fri Feb 2 2018
The Flood Warning continues for
The Santa Fe River Near O'Leno State Park.
* until Sunday evening...Or until the warning is cancelled.
* At 8:15 PM Friday the stage was 43.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 43.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Sunday early afternoon.
* Impact...At 43.0 feet...Access to river gage becomes limited as the
Bible Camp Road boat ramp becomes flooded and the last half mile of
Bible Camp Road begins to flood in Columbia County. Overland
flooding begins past the Santa Fe River sink in the park and will
cut-off access road to south end of the park.
* Impact...At 42.0 feet...Boat ramp at the end of Bible Camp Road
begins to flood.
* Impact...At 41.0 feet...Swimming becomes dangerous in the river in
the park area.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
SANTA FE
O'Leno Stat 43 43.8 Fri 08 PM 43.6 43.1 42.6 42.3 42.1
&&
LAT...LON 2988 8261 2994 8259 2995 8253 2993 8253 2991 8256 2987 8257
$$261
WGUS82 KJAX 031406
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
906 AM EST Sat Feb 3 2018
...The flood warning is cancelled for the following rivers in
Florida...
Santa Fe River Near Worthington Springs affecting Alachua and
Union Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interest along the river should monitor the latest
forecasts...And be prepared to take necessary precautions to protect
life and property. Do not drive cars through flooded areas. If you
see flood waters...Remember to turn around and do not drown.
For graphical hydrologic information...Please go to weather.gov and
click on your state. Select Rivers and Lakes under current weather.
The Advanced Hydrologic Prediction Service page provides current and
forecast river information...Gage locations...Impacts... and
historical crest information for all forecast points by clicking on
each point.
&&
FLC001-125-031436-
/O.CAN.KJAX.FL.W.0002.000000T0000Z-180203T1800Z/
/WORF1.1.ER.180131T0445Z.180201T0515Z.180203T1030Z.NO/
906 AM EST Sat Feb 3 2018
The Flood Warning is cancelled for
The Santa Fe River Near Worthington Springs.
* At 8:15 AM Saturday the stage was 59.0 feet.
* Fell below flood stage at 5:30 AM Saturday.
* Flood stage is 59.0 feet.
* Forecast...The river will continue to fall to 58.7 feet by tomorrow
morning.
* Impact...At 58.0 feet...Picnic Areas and campsites at Chastain-Seay
Park in Worthington Springs begin to flood.
* Impact...At 56.0 feet...The boat ramp and floating dock at
Chastain-Seay Park in Worthington Springs begin to flood.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME Sun Mon Tue Wed Thu
SANTA FE
Worthington 59 59.0 Sat 08 AM 58.7 58.5 58.3 58.1 57.8
&&
LAT...LON 2995 8253 2996 8251 2993 8242 2992 8242 2992 8247 2993 8253
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this river flood warning went out at Jan 30, 8:59 AM EST, 1 minute earlier.
Area forecast discussion, Jan 30, 8:59 AM EST, 1 minute before
Area Forecast Discussion
National Weather Service Jacksonville FL
Issued by National Weather Service TALLAHASSEE FL
859 AM EST Tue Jan 30 2018
.UPDATE...
No significant changes to the previous forecast appear necessary.
A Canadian high will build south to the lower Miss Valley this
afternoon and across the Carolinas tonight providing an unseasonably
cool northerly flow to the area. Despite full sun...cold air
advection will keep max temps only in the 50s most areas this
afternoon with a few near 60 degree readings across the far south.
Winds drop off across the inland areas tonight with near freezing
temps and frost but coastal areas will be 5 to 10 degrees warmer due
to a NNE breeze off the warmer waters.
&&
.AVIATION...
Prevailing VFR expected. Gusty North winds after 14z today.
&&
.MARINE...
Northwest winds become North and increase to 20 to 25 knots today
and will continue SCA for both offshore and nearshore waters.
Winds/Seas start to decrease some beginning tonight but seas
remain elevated enough for SCA to continue offshore. High pressure
weakens and moves offshore during mid to late week with no
headlines expected. A weak frontal passage expected on Friday with
increasing NE winds on Friday Night into Saturday with at least
SCEC headlines expected.
Rip Currents: Moderate Risk through Wednesday due to long period
easterly swells.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 54 30 58 36 / 0 0 0 0
SSI 54 36 53 42 / 0 0 0 0
JAX 56 32 58 41 / 0 0 0 0
SGJ 56 39 58 47 / 0 0 0 0
GNV 59 33 63 41 / 0 0 0 0
OCF 61 35 64 43 / 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 10 AM EST Wednesday for Waters from
Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to
60 NM-Waters from St. Augustine to Flagler Beach FL from 20
to 60 NM.
Small Craft Advisory until 7 PM EST this evening for Coastal
waters from Altamaha Sound to Fernandina Beach FL out 20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL
out 20 NM-Coastal waters from St. Augustine to Flagler
Beach FL out 20 NM.
&&
DVD/Peterson/ShashyThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 2:09 AM EST | River Flood Warning | JAX | Baker, Nassau | 56 hr |
| Jan 30, 9:00 AM EST | River Flood Warning | JAX | Alachua, Columbia | 7 days |
Nearby
River Flood Warnings in Florida, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.